# SDR 2002F00068

- Difficulty date: December 22, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300319
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OUTBOARD FLAP, OUTBOARD END, LEADING EDGE CHAFED.  DRESSED OUT AND INSTALLED REPAIR EPR SRM.  REINSPECTION USING HFEC EVERY C-CHECK.  (M)
